37
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
Reply

Haha, that's possible. Dilaudid makes people have hallucinations and mood swings. The drug makes you feel as if someone is talking to you when nobody is.

Reply

Is it just me, or is the sister bit gone from the FML? I just want to make sure I'm not hallucinating myself...

Reply

Too many negative votes, comment buried. Show the comment

Reply

That doesn't mean get up and leave, especially if you have to lie about why you're leaving in the first place.

Reply

No it doesn't. But some people's mood swings are crazy! If I was put on meds like that, I'd try to lie and ditch me too.

Reply

Good comments make lame fml's like this worth reading, thank you for making my morning crap more enjoyable.

Wow! If he really loves you, he would try to work through those possible mood swings. Maybe you should find a new boyfriend.

Loading data…